# SDR SIMA200733002

- Difficulty date: November 23, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- Aircraft time: 21,154 hours, 22,242 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL230, THE A/C BEGAN OSCILLATING PITCH UP/DOWN.  THIS OCCURRED AT CRUISE FLT.  PITCH UP AND DOWN WENT FROM +2.5 TO -2.5 ABV AND BELOW HORIZON.  THIS OCCURRED WITH ALL PAX AND FA SEATED.  NO CG CHANGES CONDITION OCCURRED WITH AUTO PILOT ON AND OFF AND YAW DAMPER OFF.  LEVEL FLT AT 7K AND 10K ON CLIMB-OUT NO ISSUES.  ON DESCENT FL 6K NO ISSUES, ONLY ALT WITH OSCILLATIONS FL230 LEVEL FLIGHT.  RERIGGED FLAP ELECTRICAL SYSTEM AIRCRAFT RETURNED TO SERVICE
